zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Stability analysis of a class of stochastic differential delay equations with nonlinear impulsive effects. (English) Zbl 1207.34104

From the text: We discuss a class of stochastic differential delay equations with nonlinear impulsive effects of the form

dy(t)={-a 1 (t)y(t)-a 2 (t)y(t-τ(t))}dt+{-b 1 (t)y(t)-b 2 (t)y(t-τ(t))]dw(t),tt k ,y(t k + )-y(t k )=I k (y(t k )),t=t k ,k,

where I k C(,), k are continuous functions with I k (0)0.

The purpose of this paper is to build a bridge between the given stochastic impulsive delay equation and a corresponding stochastic delay equation without impulsive effects, and to establish some stability criteria for these systems. Furthermore, the desired conditions are given explicitly.

MSC:
34K50Stochastic functional-differential equations
34K20Stability theory of functional-differential equations
34K45Functional-differential equations with impulses
References:
[1]Shen, J. H.: Razumikhin techniques in impulsive functional differential equation, Nonlinear anal. 36, 119-130 (1999) · Zbl 0939.34071 · doi:10.1016/S0362-546X(98)00018-2
[2]Benbouziane, Z.; Boucherif, A.; Bouguima, S. M.: Existence result for impulsive third order periodic boundary value problems, Appl. math. Comput. 206, 728-737 (2008) · Zbl 1159.34021 · doi:10.1016/j.amc.2008.09.030
[3]Luo, Z. G.; Nieto, J. J.: New results for the periodic boundary value problem for impulsive integro-differential equations, Nonlinear anal. 70, 2248-2260 (2009) · Zbl 1166.45002 · doi:10.1016/j.na.2008.03.004
[4]Liu, X. Z.; Ballinger, G.: Uniform asymptotic stability of impulsive delay differential equations, Comput. math. Appl. 41, 903-915 (2001) · Zbl 0989.34061 · doi:10.1016/S0898-1221(00)00328-X
[5]Yan, J. R.: Stability for impulsive delay differential equations, Nonlinear anal. 63, 66-80 (2005) · Zbl 1082.34069 · doi:10.1016/j.na.2005.05.001
[6]Zhang, Y.; Sun, J. T.: Stability of impulsive infinite delay differential equations, Appl. math. Lett. 19, 1100-1106 (2006) · Zbl 1125.34345 · doi:10.1016/j.aml.2005.09.016
[7]Song, Q. K.; Cao, J. D.: Dynamical behaviors of discrete-time fuzzy cellular neural networks with variable delays and impulses, J. franklin inst. 345, 39-59 (2008) · Zbl 1167.93369 · doi:10.1016/j.jfranklin.2007.06.001
[8]Sun, J. T.; Han, Q. L.; Jiang, X. F.: Impulsive control of time-delay systems using delayed impulse and its application to impulsive master–slave synchronization, Phys. lett. A 372, 6375-6380 (2008) · Zbl 1225.94018 · doi:10.1016/j.physleta.2008.08.067
[9]Zhang, J.; Gui, Z. J.: Periodic solutions of nonautonomous cellular neural networks with impulse and delays, Nonlinear anal. 10, 1891-1903 (2009) · Zbl 1160.92005 · doi:10.1016/j.nonrwa.2008.02.029
[10]Ding, W.; Han, M. A.; Li, M. L.: Exponential lag synchronization of delayed fuzzy cellular neural networks with impulses, Phys. lett. A 373, 832-837 (2009) · Zbl 1228.34075 · doi:10.1016/j.physleta.2008.12.049
[11]Wu, H. J.; Sun, J. T.: P-moment stability of stochastic differential equations with impulsive jump and Markovian switching, Automatica 42, 1753-1759 (2006) · Zbl 1114.93092 · doi:10.1016/j.automatica.2006.05.009
[12]Liu, B.: Stability of solutions of stochastic impulsive systems via comparison approach, IEEE trans. Automat. control 53, 2128-2133 (2008)
[13]Zhang, H.; Guan, Z. H.; Feng, G.: Reliable dissipative control for stochastic impulsive systems, Automatica 44, 1004-1010 (2008)
[14]Mao, X. R.; Selfridge, C.: Stability of stochastic interval systems with time delays, Systems control lett. 42, 279-290 (2001) · Zbl 0974.93047 · doi:10.1016/S0167-6911(00)00103-1
[15]Blythe, S. B.; Mao, X. R.; Liao, X. X.: Stability of stochastic delay neural networks, J. franklin inst. 338, 481-495 (2001) · Zbl 0991.93120 · doi:10.1016/S0016-0032(01)00016-3
[16]Lu, C. -Y.; Su, T. -J.; Tsai, J. S. -H.: On robust stabilization of uncertain stochastic time-delay systems an LMI-based approach, J. franklin inst. 342, 473-487 (2005) · Zbl 1091.93035 · doi:10.1016/j.jfranklin.2005.01.004
[17]Luo, J. W.: A note on exponential stability in pth mean of solutions of stochastic delay differential equations, J. comput. Appl. math. 198, 143-148 (2007) · Zbl 1110.65009 · doi:10.1016/j.cam.2005.11.019
[18]Wan, L.; Zhou, Q. H.: Exponential stability of stochastic reaction–diffusion Cohen–Grossberg neural networks with delays, Appl. math. Comput. 206, 818-824 (2008)
[19]Li, X. L.; Cao, J. D.: Adaptive synchronization for delayed neural networks with stochastic perturbation, J. franklin inst. 345, 779-791 (2008) · Zbl 1169.93350 · doi:10.1016/j.jfranklin.2008.04.012
[20]Muthukumar, P.; Balasubramaniam, P.: Approximate controllability of nonlinear stochastic evolution systems with time-varying delays, J. franklin inst. 346, 65-80 (2009)
[21]Zhang, J. H.; Shi, P.; Qiu, J. Q.: Non-fragile guaranteed cost control for uncertain stochastic nonlinear time-delay systems, J. franklin inst. 346, 676-690 (2009)
[22]Yang, J.; Zhong, S. M.; Luo, W. P.: Mean square stability analysis of impulsive stochastic differential equations with delays, J. comput. Appl. math. 216, 474-483 (2008) · Zbl 1142.93035 · doi:10.1016/j.cam.2007.05.022
[23]Zhang, H.; Guan, Z. H.: Stability analysis on uncertain stochastic impulsive systems with time-delay, Phys. lett. A 372, 6053-6059 (2008) · Zbl 1223.37014 · doi:10.1016/j.physleta.2008.06.092
[24]Xu, L. G.; Xu, D. Y.: Mean square exponential stability of impulsive control stochastic systems with time-varying delay, Phys. lett. A 373, 328-333 (2009) · Zbl 1227.34082 · doi:10.1016/j.physleta.2008.11.029
[25]Zhao, S. W.; Sun, J. T.; Wu, H. J.: Stability of linear stochastic differential delay systems under impulsive control, IET control theory appl. 3, 1547-1552 (2009)
[26]Sakthivel, R.; Luo, J.: Asymptotic stability of impulsive stochastic partial differential equations with infinite delays, J. math. Anal. appl. 356, 1-6 (2009) · Zbl 1166.60037 · doi:10.1016/j.jmaa.2009.02.002
[27]Li, C. X.; Sun, J. T.: Stability analysis of nonlinear stochastic differential delay systems under impulsive control, Phys. lett. A 374, 1154-1158 (2010)